MathSciNet Relay Station
MathSciNet bibliographic data
MR773056 53C40
do Carmo, Manfredo; Dajczer, Marcos; Mercuri, Francesco Compact conformally flat hypersurfaces. Trans. Amer. Math. Soc. 288 (1985), no. 1, 189–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement